American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Irene I. Bouw and Brian Osserman. Some $4$-point Hurwitz numbers in positive characteristic. Trans. Amer. Math. Soc. 363 (2011) 6685-6711. MR 2833573.
Abstract, references, and article information
View Article: PDF

[2] Robin de Jong. Symmetric roots and admissible pairing. Trans. Amer. Math. Soc. 363 (2011) 4263-4283. MR 2792987.
Abstract, references, and article information
View Article: PDF

[3] Irene I. Bouw, Stefan Wewers and Leonardo Zapponi. Deformation data, Belyi maps, and the local lifting problem. Trans. Amer. Math. Soc. 361 (2009) 6645-6659. MR 2538609.
Abstract, references, and article information
View Article: PDF

[4] Chaoping Xing and Sze Ling Yeo. Construction of global function fields from linear codes and vice versa. Trans. Amer. Math. Soc. 361 (2009) 1333-1349. MR 2457401.
Abstract, references, and article information
View Article: PDF

[5] Qing Liu. Modèles entiers des courbes hyperelliptiques sur un corps de valuation discrète . Trans. Amer. Math. Soc. 348 (1996) 4577-4610. MR 1363944.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1